PDA

View Full Version : state your opinion



odksnshdywrqmcn
11-08-2003, 11:40 PM
i wanna play halo so bad because i just got a xbox but its fps so it gives me a headche if i play more than a half hour does this happen to anyone else here? and if so what do u do about it?

WrathfulPoppa
11-09-2003, 01:36 AM
This is called motion sickness and it actually happens to quite a few people. As to what to do about it... I'm not exactly sure. I would try taking some tylenol or advil or some kind of other pain medication before you play to possibly numb the effects. Please note that I've never gotten motion sickness from a game so I really don't know if that will help or not.

Lucifer_Hawk
11-09-2003, 02:02 AM
wow, that kinda sucks for you. I have only had that happen to me once on Halo, and that was a while ago. I was in a big battle and I was like, spining and shooting like crazy and stuff, then I got a fat migrain, it hurt big time. I just took some tylenol and slept it off though :cool:

Shorezy
11-09-2003, 02:22 AM
Can't say as I have had that happen to me. You could be TOO close to the TV and the radiation could be gettin to you...but either way the boys have givin you the best advice, take a brake, have some tylonol/aspirin/advil and/or sleep it off.

Good luck with that :cheers:

skorp
11-09-2003, 02:48 AM
I know what you mean...

My first experience was playing a LAN game of UT (Unreal Tournament) on the PC....

Just plain and simple just stop....Take a break have something to eat and drink maybe... and yes a tylenol, advil, etc.... depending on the extent of your sickness.... But trust me after a while you'll get use to it. Bye bye! motion sickness...

Unless you either stopped gaming in a long while or you were already tired and fatigue maybe from a long day of school or work before you popped in a session of Halo...

RagunCajun
11-09-2003, 04:55 AM
It happened to me BAD and i got to the point i was over the toilet wanting to hurl. The fact was, my brain couldnt handle it i guess. So I got used to it. Played and played. Not for long periods of times though. Then after a long time of playing i got used to it. give it time. I dont think you should be taking medicine to help your gaming. Let your body adjust over time. Now i can go hours and hours without geting messed up. I was at a recent tourney and i playing from 8am-6pm and didnt get one headache or feel naucious once. I drunk alot of fluids and never got too hungry. hope this helps.

JJaX
11-09-2003, 08:25 AM
Talk to your doctor. Maybe he can recommend a certain drug to help balance it out.

Its basically your brain not feeling in control of what you are seeing.

Example, if i watch someone play a FPS i start to get sick. (only happened with turok) Because i was not in control, i didnt know what was going to happen.

But when i played it was fine.

So maybe you just need to get better at the games, and actually control the character without anythought.

robnyack
11-09-2003, 10:10 AM
I have a friend who also gets a headache from Halo and a few other games. He can play for about 30 minutes and then will get a headache.

He suffers from migraines, so I always thought it was linked to that. But, maybe it is a symptom of motion sickness.

gerbil
11-09-2003, 11:17 AM
it might be that you got used to the old controller set ups w/c is the opposite of the halo controller set up .. just like in the JAMES BOND 007 for N64 ..

a friend just couldn't play halo cuz of this ... he still gets dizzy :D

xboxownerhere
11-09-2003, 02:14 PM
I think you can get doctor prescribed medication for that.

Halo2mania
11-09-2003, 03:10 PM
I've had Halo for a year now, and I've never experienced what you are saying, but my recomendation is that you try to have a better lighting environment where you are playing, or maybe you are to close to the television. Also don't strain your eyes by trying to look at every little detail on the screen, just look at it as a whole, and it will all blend in. Try thse methods and hopefully you will be playing Halo pain-free!

bretman1234
11-09-2003, 03:25 PM
This happened to me this past summer. I got really sick feeling and my head hurt like a biatch. I ended up throwing up twice, and I felt much better. Hasn't happened since :cheers:

kodiecap
11-10-2003, 02:49 AM
Motion sickness happens to me allot especially watching home videos with people shaking and panning /zooming like crazy. For me and others may notice this is that when i play flight sims(big open areas) or fps games that have a wide field of view i won't get sick. But when I play Fps games that level designs are within a building with hallways etc. i get motion sickness. If you turn the sensitivity down on the controls it helps since you'll get a smoother controlled pans. Also, going slow in a controlled manner will help but is detrimental to gaming. I personally take an over the counter pill from walmart (Equate Motion Sickness Pills)12 and over..equivalent to dramamine(sea sicknes pill).You get about 100 pills per bottle for a few bucks. That totally cures my FPS woes as long as taken about half hour before gaming. What works for me may not work for you. Ask your doctor or advise nurse.


Happy Gaming!

BCan
11-10-2003, 06:00 AM
Doesn't happen to me, but if you look at many of the manuals, or boxes for FPS games, or most games, they will have warnings about what can happen, such as motion sickness.

Do it either way, take motion sickness pills before starting, or just play more often, in shorter bursts, to get used to it, playing 5-10 mins longer each time, or until you can handle it.

touch
11-10-2003, 08:00 AM
just keep taking breaks,dont play so long if you get sick,its instructions that can help you read the warning label....

CjCrusher
11-10-2003, 09:56 AM
Hey man, im sorry. That would a horrible thing if happened to me. We play halo for hours on end and dont get any pain. I could not imagine having to stop playing because of getting sick...good luck man

CharlieHustle
11-10-2003, 10:12 AM
I know the feeling, i still cant play FPS games for more than an hour without gettin sick, or dizzy. The first thing you need to do is to play with lights on in the room. Also you need to turn the brightness up a little. The reason why is to persuade your eyes to not strain at the TV, or try not to focus on distant objects on the screen, or moving objects. Also, never play tired, thats gets me most of the time. If you start gettin dizzy, dont play for like an hour, or take a nap, cuz it usually means you are tired and you are straining your eyes. Also sit far away from the TV as possible.

SnoochyBoochy
11-10-2003, 10:28 AM
weird... hmm lucky me, i've never had a migrane or suffered from any real motion sickness at all. i get headaches once in a while, pop a couple advil and i'm fine... :eek:

Shadow20002
11-10-2003, 11:35 AM
Take a break...go sleeping or going out tp absorb some fresh air. :P

mattgame
11-10-2003, 12:02 PM
I would suggest talking to your doctor. There are actually warnings about this with the games or when you purchase your xbox. Good luck with you.

BORNGD
11-10-2003, 05:46 PM
oh man that would suck! 1/2 hour of playing and you get a headache? i'm surprised you even play games at all...

odksnshdywrqmcn
11-10-2003, 06:16 PM
not all games just fps